# SDR A6WA2019123047081

- Difficulty date: December 22, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 22850181849
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 446AL HAS PREVIOUS REPAIR DOUBLER CRACKED ON 2ND RIB  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED 2ND RIB ON PANEL 446AL IAW BOMB. CMM 20-42-06
